Browse by Fellow

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 16.

Iyer, Jaya N. N. (2016) Cohomological invariants of a variation of flat connections Letters in Mathematical Physics, 106 (1). pp. 131-146. ISSN 0377-9017

Chintapalli, Seshadri ; Iyer, Jaya N. N. (2014) Semistability of logarithmic cotangent bundle on some projective manifolds Communications in Algebra, 42 (4). pp. 1732-1746. ISSN 0092-7872

Iyer, Jaya N. N. (2014) Tautological ring of the moduli space of generalised Parabolic line bundles on a curve Communications in Algebra, 42 (2). pp. 755-763. ISSN 0092-7872

Chintapalli, Seshadri ; Iyer, Jaya N. N. (2014) Embedding theorems on hyperelliptic varieties Geometriae Dedicata, 171 (1). pp. 249-264. ISSN 0046-5755

Iyer, Jaya N. N. ; Lewis, James D. (2014) The Abel–Jacobi isomorphism for one-cycles on Kirwan's log resolution of the moduli space SUC(2,θC) Journal fur die reine und angewandte Mathematik, 2014 (696). pp. 1-29. ISSN 1435-5345

Colliot-Thelene, J. L. ; Iyer, Jaya N. N. (2012) Potential density for some families of homogeneous spaces Journal of Ramanujan Math.Soc, 27 (3). No pp. given. ISSN 0970-1249

Iyer, Jaya N. N. ; Muller-Stach, Stefan (2011) A note on the unirationality of a moduli space of double covers Mathematische Nachrichten, 284 (17-18). pp. 2206-2211. ISSN 0025-584X

Iyer, Jaya N. N. (2011) Absolute Chow-Kunneth decomposition for rational homogeneous bundles and for log homogeneous varieties Michigan Mathematical Journal, 60 (1). pp. 79-91. ISSN 0026-2285

Iyer, Jaya N. N. ; Mueller-Stach, Stefan (2009) Chow-Kunneth decompositions for some moduli spaces Journal der Deutschen Mathematiker-Vereinigung, 14 . pp. 1-18. ISSN 1431-0643

Iyer, Jaya N. N. ; Iyer, Uma N. (2009) Chern–Simons classes for a superconnection Expositiones Mathematicae, 27 (4). pp. 351-361. ISSN 0723-0869

Iyer, Jaya N. N. (2008) Murre's conjectures and explicit Chow–Kunneth projectors for varieties with a nef tangent bundle Transactions of the American Mathematical Society, 361 (03). pp. 1667-1681. ISSN 0002-9947

Iyer, Jaya N. N. (2008) Chern invariants of some flat bundles in the arithmetic Deligne cohomology Mathematische Zeitschrift, 260 (1). pp. 61-76. ISSN 0025-5874

Iyer, Jaya N. N. ; Simpson, Carlos T. (2007) A relation between the parabolic Chern characters of the de Rham bundles Mathematische Annalen, 338 (2). pp. 347-383. ISSN 0025-5831

Biswas, Indranil ; Iyer, Jaya N. N. (2007) Vanishing of the Chern classes of the de Rham bundles for some families of moduli spaces Communications in Algebra, 35 (5). pp. 1525-1531. ISSN 0092-7872

Iyer, Jaya N. (2003) Indecomposable cycles on special quartics in P3 Manuscripta Mathematica, 111 (3). pp. 277-285. ISSN 0025-2611

Iyer, Jaya N. (2003) The de Rham bundle on a compactification of moduli space of abelian varieties Compositio Mathematica, 136 (3). pp. 317-321. ISSN 0010-437X

This list was generated on Wed Jul 24 23:48:35 2024 UTC.